Replication of period-doubling route to chaos in impulsive systems


Fen M. O. , FEN F.

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no.58, pp.1-20, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: Issue: 58
  • Publication Date: 2019
  • Doi Number: 10.14232/ejqtde.2019.1.58
  • Title of Journal : ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
  • Page Numbers: pp.1-20

Abstract

In this study, we investigate the dynamics of impulsive systems driven by a chaotic system. It is shown that the response impulsive system replicates the sensitivity and the period-doubling cascade of the drive. Illustrative examples that support the theoretical results are provided.